# SDR 2006UALA01198

- Difficulty date: June 10, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 29,154 hours, 11,141 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS FAIL 3SVC TEST.  REPLACED FORWARD LEFT EPSU AND BATTERY.
